# SDR ANCF200200016

- Difficulty date: August 1, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N632CT
- Make and model: Doug MD 83
- Aircraft serial: 49632
- Aircraft time: 31,900 hours, 23,520 cycles
- Engine: Pwa JT8D219
- System (JASC): 3245 · Tire Tube
- Part: Pin
- Part number: 3203100010
- Condition: Damaged
- Stage of operation: AP
- How discovered: L
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH LEFT INBOARD ANTISKID ANNUNCIATION CAME ON, ABNORMAL CHECK LIST WAS PERFORMED AND IT WAS UNSUCCESFULL.DUE TO SHORT RUNWAY IN PEREIRA CREW RETURNED TO BOGOTA. ANTI-SKID CCONTROL TEST AND ANTI-SKID CONTROL BOX BITE WERE PERFORMED IAW AMM 32-43-00 TEST ON GROUND IS SATISFACTORY. REPAIRED WIRE LINE "A" IN ELECTRICAL CONNECTOR TRANSDUCER No2 IAW AMM 32-43-00.
